# SDR ASAA2023091345122

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,689 hours, 9,752 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG FAULT 77-20862 ECONOMIC FAULT BOTTOM LEFT EGT SIGNAL OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
